Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic
Back to Search Results |
| Model Number |
WA50042A |
| Medical Device Problem Codes |
Break (1069); Degraded (1153); Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported image discoloration during an unspecified procedure involving an olympus laparoscope, gynecologic, which was completed with the same device.Additionally, during the initial evaluation of the device, a broken charge coupled device unit, distal end of the insertion section with contour sharpness, and a green image were observed.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation regarding the allegation and the green image, the cause was a broken charge coupled device unit.For the distal end of the insertion section with contour sharpness, the cause was traced to a component failure without any design or manufacturing issues.The date of the event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.